# SDR AALA201703169012

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,789 hours, 38,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PACK IS LOOSE.  INSTALLED THE GIRT BAR LANYARD IAW AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
